# SDR UIEA2011011400099

- Difficulty date: January 14, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,043 hours, 14,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1935
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO INTERCOSTAL AT RBL 45. SKIN CORRODED UNDER ANCHOR NUT AT STA 1935. TO REMOVE NUT AND REMOVE DAMAGE FOR ASSESSMENTS.  (BLENDING DONE. MATERIAL THICKNESS = 0.063. REMAINING = 0.040. INTERCOSTAL FABRICATED PER DRAWING 65B06126 REV F. CAUSING MATERIAL BAC1517-167 B/N 0001577812 ATTACHED. INTERCOSTAL REPAIRED PER SRM 53-10-07 AND SPLICED AT STA 2060 SATISFACORY. ANCHOR NUTS INSTALLED PER SRM 51-30-02 SATISFACTORY.)
